# SDR REXA2015072000755

- Difficulty date: July 20, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N917XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15155
- Aircraft time: 18,684 hours, 11,929 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Lack Of Lube
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-52-840-111 RIGHT FORWARD & RIGHT AFT EMERGENCY EXIT DOORS OVERWING REQUIRED  EXCESSIVE FORCE TO OPEN.  PERFORMED LUBRICATION OF RIGHT FORWARD EMERGENCY EXIT DOOR IAW 12-20-52-640-815.  FUNCTIONAL TEST OF RIGHT FORWARD EMERGENCY EXIT DOOR GOOD IAW AMM 52-21-00-720-802.  PERFORMED LUBRICATION OF RIGHT AFT EMERGENCY EXIT DOOR IAW AMM 12-20-52-640-816.  FUNCTIONAL CHECK OF RIGHT AFT EMERGENCY EXIT DOOR GOOD IAW AMM 52-21-00-720-803.
